# SDR UALA2009050601301

- Difficulty date: May 4, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 29,592 hours, 7,550 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200009007
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT 21A PLASTIC CVR EMER EXIT SIGN OFF.  EMERGENCY EXIT SIGN WORKS NORMAL.  CLIPS ARE WEAK.  TAPED LENS COVER ON WITH TAPE.  SIGN IS VISIBLE.  REPLACED EMERGENCY EXIT SIGN ASSY, CHECKS OK.
